Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
162 Doctors are Online

Fits, side effects from medicines, indigenous medicine ineffective

Hello doctor, i am suffering from fits or convulsions and i had fits for the 6th time now, the last attack was about 27 days back, and within the April month i had fits for 3 times. The fit attack started since the beginning of 2011? whats happening to me? I took medicines that gave me side effects and i also took indigenous medicines which while taking also gave me fits.
Asked On : Wed, 25 Apr 2012
Answers:  1 Views:  47
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hello Dor,
Welcome here on hcm.
In my view you are suffering from epilepsy.
So get yourself investigated for the cause of the epilepsy.
Than a proper treatment is possible.
So you must consult an neurologist.
Answered: Wed, 25 Apr 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor